3 doctors weighed in:
What are the common side effects of the anti-diabetic drug byetta?
3 doctors weighed in

Dr. Richard Scofield
Internal Medicine - Diabetology
2 doctors agree
In brief: GI side-effects
The single most common side effect of Byetta is nausea and occurs in most people when they start therapy.
Typically it goes away over time. It is best not to overeat when you take Byetta because it can make the nausea worse. Less common is diarrhea, vomiting, or abdominal distension. Hypoglycemia may be a problem if you are also taking certain diabetes meds called sulphonylureas. Talk to your doc.

In brief: GI side-effects
The single most common side effect of Byetta is nausea and occurs in most people when they start therapy.
Typically it goes away over time. It is best not to overeat when you take Byetta because it can make the nausea worse. Less common is diarrhea, vomiting, or abdominal distension. Hypoglycemia may be a problem if you are also taking certain diabetes meds called sulphonylureas. Talk to your doc.
Dr. Richard Scofield
Dr. Richard Scofield
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors